# SDR DALA2016060104241

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 503-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BS 503 TO 522.  CUSP WEB WAS REMOVED, AND FOUND OUT OF LIMITS.   CUSP WEB WAS REPAIRED IAW SRM 51-41-02, SRM 51-10-04 PAR 15, 21, 26, AND 37, SRM 53-00-55.
